| Model Number |
10706 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Leak/Splash (1354); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet spiroflex catheter was selected for a patient left heart catheterization to treat a large thrombus in the mid lad coronary artery.The target lesion was located in the mid-left anterior descending artery.During preparation, after the patient was sedated, the device was leaking at the pump assembly (where the white collar meets the bulb) and the catheter failed to prime.There was an error message.There was no extra device to use.The procedure was not completed and the patient had to be transferred to another facility for another attempt of the procedure.No patient complications were reported.
Additional Manufacturer Narrative
H3: device return to manufacturer? corrected from "no" to "yes.".
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet spiroflex catheter was selected for a patient left heart catheterization to treat a large thrombus in the mid lad coronary artery.The target lesion was located in the mid-left anterior descending artery.During preparation, after the patient was sedated, the device was leaking at the pump assembly (where the white collar meets the bulb) and the catheter failed to prime.There was an error message.There was no extra device to use.The procedure was not completed and the patient had to be transferred to another facility for another attempt of the procedure.No patient complications were reported.Were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the device returned containing an angiojet spiroflex.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.The device showed multiple kinks along the catheter.A functional test was performed by placing the pump into the ultra-drive console and the device primed with no complication.The device was run for a total time of 90 seconds in thrombectomy mode.The device stayed within the expected range of the product with average pressure.No damage or discrepancies were noted on the rest of the catheter upon visual inspection.H3: device return to manufacturer? corrected from "no" to "yes.".